BibTeX record: journals/jlp/LiL06

download as .bib file

@article{DBLP:journals/jlp/LiL06,
  author    = {Sanjiang Li and
               Yongming Li},
  title     = {On the complemented disk algebra.},
  journal   = {J. Log. Algebr. Program.},
  year      = {2006},
  volume    = {66},
  number    = {2},
  pages     = {195--211},
  url       = {http://dx.doi.org/10.1016/j.jlap.2005.04.003},
  doi       = {10.1016/j.jlap.2005.04.003},
  timestamp = {Tue, 02 Sep 2014 19:38:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jlp/LiL06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}